MathSciNet Relay Station
MathSciNet bibliographic data
MR1401761 (97h:22009) 22E46 (22E45 32L10 44A15)
Barchini, L. Boundary value maps, Szegő maps and intertwining operators. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1877–1900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement